# SDR DALA2025111808441

- Difficulty date: November 14, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 61,350 hours, 32,230 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Faulted
- Location: Zone
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO - AT 10KNTS DUE TO A F/CTL GND SPLR 5 FAULT ECAM WARNING MESSAGE.  R & R SEC 2 IAW AMM 27-94. OPS NORMAL. EFCS 1 & EFCS 2 TEST NO FAULTS. (LP 7338020)
